# SDR AALA20100218TUL02

- Difficulty date: February 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N697AN
- Make and model: Boeing 757223
- Aircraft serial: 26977
- Aircraft time: 49,686 hours, 16,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 146N52931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT LAVATORY MOUNT STATION 1637 RIGHT BUTTLINE 48.  REPLACED WITH NEW LAVATORY FLOOR FITTING OR PUCK PER SRM 51-10-02-G8.
